Alert archive / Ohio / River Flood Warnings in 2020
River Flood Warning 8, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at May 20, 2020, 11:30 AM EDT for Washington County, Ohio. It took effect at May 20, 2020, 12:42 PM EDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2020, 11:30 AM EDT (15:30 UTC)
- In effect from
- May 20, 2020, 12:42 PM EDT
- Expired
- May 21, 2020, 3:50 PM EDT
- In force
- 27 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
County Washington County, OH
The radar
The Charleston,WV radar (KRLX), 138 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskingum River at Beverly (BEVO1).
- Action stage
- 26 ft
- Minor stage
- 29 ft
- Moderate stage
- 34 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03150500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
867
WGUS41 KRLX 201530
FLWRLX
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Charleston WV
1130 AM EDT Wed May 20 2020
...The National Weather Service in Charleston WV has issued a Flood
Warning for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this evening at 1130 PM EDT.
&&
OHC167-210330-
/O.NEW.KRLX.FL.W.0008.200520T1649Z-200521T1200Z/
/BEVO1.1.ER.200520T1649Z.200521T0000Z.200521T0600Z.NO/
1130 AM EDT Wed May 20 2020
The National Weather Service in Charleston has issued a
* Flood Warning for
the Muskingum River At Beverly.
* Until Thursday morning.
* At 10:45 AM EDT Wednesday the stage was 28.7 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 29.4 feet this evening. It will then fall
below flood stage just after midnight tonight.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 29.3
feet on 02/21/2019.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat
Muskingum River
Beverly 29.0 28.7 Wed 10 am ED 27.5 26.3 25.5
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
HART5 follow-up statements
221
WGUS81 KRLX 201642
FLSRLX
Flood Statement
National Weather Service Charleston WV
1242 PM EDT Wed May 20 2020
...The Flood Warning is extended for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued late tonight at 1245 AM EDT.
&&
OHC167-210445-
/O.EXT.KRLX.FL.W.0008.200520T1642Z-200521T2240Z/
/BEVO1.1.ER.200520T1522Z.200521T0000Z.200521T1640Z.NO/
1242 PM EDT Wed May 20 2020
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Muskingum River At Beverly.
* From this afternoon to Thursday evening.
* At 11:45 AM EDT Wednesday the stage was 29.2 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 30.5 feet
this evening. It will then fall below flood stage early tomorrow
afternoon.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat
Muskingum River
Beverly 29.0 29.2 Wed 11 am ED 28.8 26.8 25.9
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
HART136
WGUS81 KRLX 202206
FLSRLX
Flood Statement
National Weather Service Charleston WV
606 PM EDT Wed May 20 2020
...The Flood Warning is extended for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued Thursday morning at 615 AM EDT.
&&
OHC167-211015-
/O.EXT.KRLX.FL.W.0008.000000T0000Z-200521T2241Z/
/BEVO1.1.ER.200520T1522Z.200521T0000Z.200521T1640Z.NO/
606 PM EDT Wed May 20 2020
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until Thursday evening.
* At 5:45 PM EDT Wednesday the stage was 30.97 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 5:45 PM EDT Wednesday was 30.97 feet.
* Forecast...The river is expected to rise to a crest of 31.5 feet
this evening. It will then fall below flood stage early tomorrow
afternoon.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4
feet on 03/14/2015.
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat
Muskingum River
Beverly 29.0 29.2 Wed 11 am ED 27.9 26.6 25.6
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
26298
WGUS81 KRLX 210843
FLSRLX
Flood Statement
National Weather Service Charleston WV
443 AM EDT Thu May 21 2020
...The Flood Warning continues for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
For the Muskingum River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this afternoon at 445 PM EDT.
&&
OHC167-212045-
/O.CON.KRLX.FL.W.0008.000000T0000Z-200521T2241Z/
/BEVO1.1.ER.200520T1522Z.200521T0000Z.200521T1640Z.NO/
443 AM EDT Thu May 21 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until this evening.
* At 4:00 AM EDT Wednesday the stage was 31.1 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...It has crested in the past 6 hours from 32.0ft
* Forecast...The stage is forecast to go back below 29.0ft by this
afternoon
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4
feet on 03/14/2015.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun
Muskingum River
Beverly 29.0 29.2 Wed 11 am ED 27.5 26.3 25.6
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
JZ827
WGUS81 KRLX 211347
FLSRLX
Flood Statement
National Weather Service Charleston WV
947 AM EDT Thu May 21 2020
...The Flood Warning continues for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this afternoon at 400 PM EDT.
&&
OHC167-212000-
/O.EXT.KRLX.FL.W.0008.000000T0000Z-200521T1950Z/
/BEVO1.1.ER.200520T1522Z.200521T0000Z.200521T1350Z.NO/
947 AM EDT Thu May 21 2020
...The Flood Warning is now in effect until late this afternoon...
The Flood Warning continues for
the Muskingum River At Beverly.
* Until this afternoon.
* At 8:45 AM EDT Thursday the stage was 29.3 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this morning and continue falling to 23.1 feet Tuesday morning.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few
homes are flooded.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Fri Sat Sun
Muskingum River
Beverly 29.0 29.3 Thu 8 am EDT 27.0 26.2 25.2
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
HART446
WGUS81 KRLX 211957
FLSRLX
Flood Statement
National Weather Service Charleston WV
357 PM EDT Thu May 21 2020
...The Flood Warning is expired for the following rivers in Ohio...
Muskingum River At Beverly affecting Washington County.
.It should be noted that the Muskingum River at Beverly may
experience a second crest, and could warrant another flood warning
in the next few hours. The situation will be monitored closely.
OHC167-212100-
/O.EXP.KRLX.FL.W.0008.000000T0000Z-200521T1950Z/
/BEVO1.1.ER.200520T1522Z.200521T0000Z.200521T1350Z.NO/
357 PM EDT Thu May 21 2020
...The Flood Warning for the Muskingum River At Beverly has expired.
* At 3:50 PM EDT Thursday the stage was 27.64 feet.
* Flood stage is 29.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 AM EDT Thursday was 30.4 feet.
* Forecast...The river is below flood stage.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Fri Sat Sun
Muskingum River
Beverly 29.0 29.3 Thu 8 am EDT 26.9 26.0 25.0
&&
LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
3952 8184
$$
26What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at May 20, 9:13 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 20, 9:13 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
913 AM EDT Wed May 20 2020
.SYNOPSIS...
Slow moving stacked low pressure brings rounds of showers and
storms through much of the remainder of the work week. System
pulls out Friday night. Warmer and more humid for the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 910 AM Wednesday...
Went ahead and expanded the FFA across most of SE Ohio and
adjacent WV counties. We are already having flooding in some of
this area from heavy rains this morning, and FFG is currently
less than an inch in 3 hours in most of these locations. With
the potential for additional heavy rounds of rain as the low
slowly drifts north later tonight and Thursday, decided to
expand in area.
As of 650 AM Wednesday...
Adjusted for south edge of rain moving northward early this
morning, as the feed has pivoted, or backed, a bit. Another wave
slowly approaching from the south should start to fill that area
again by late morning though. Meanwhile, the downslope flow has
resulted in drying and warming over northeast portions of the
forecast area.
As of 405 AM Wednesday...
Stacked low pressure spinning about north central Tennessee
this period maintains wet weather over the area, as deep layer
moisture feeds from the south and east, converge over the area
in the northeast quadrant of the upper level low.
Northeast portions of the forecast area reside on the northeast
edge of the richer moisture, and, with the shadow effect of the
low to mid level southeast flow, highest QPF, one to one and a
half inches, is across southwest portions of the forecast area,
where a Flash Flood Watch remains in effect.
Strong winds aloft of 45 to 55 kts have had time mixing through
even to the higher elevations due to a strong inversion, so
the wind advisory was canceled a bit early. However, this may
lead to low level wind shear.
Central guidance temperatures looked good, which reflect a
cooler afternoon in the rain across the middle Ohio Valley, but
close to previous forecast in the favored downslope areas in the
southeast flow.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
As of 245 AM Wednesday...
As the blocking pattern falls apart through Thursday, the
stationary upper level low will slowly move out of the southwest
driving due north. The moisture influx from the south due to
cyclonic southerly flow over the area will ensure elevated
chances of precipitation into Friday. Another half of inch with
slightly higher localized amounts in the lowlands are to be
expected into Friday. A slight warming will commence as the low
shifts further north and precipitation chances for the lowlands
will start to fade for the rest of Friday leaving thunderstorm
potential on the table. Left higher chances for along the
mountains due to westerly upslope flow on the windward side
enhancing clouds and subsequently shower potential. Still
looking at only generally a quarter inch or less, especially
over the low elevations going into Saturday. The first half of
Saturday looks good for a break until a short wave trough slides
over the area lowering confidence and promoting some rain
showers. The day does not look like a complete washout courtesy
of an upper level ridge sliding in right behind the short wave.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 245 AM Wednesday...
The aforementioned feature will promote a short drying out of
the area until what models hint at as a vast baroclinic zone
developing just to the west of us on Sunday. As the ridge
passes by to the east, this will allow that zone to inch into
the area and proved unsettled weather due to this frontal system
into midweek. Thereafter, models diverge slightly on timing,
but overall have a decent handle on the rest of the week and
suggest it to be a semi-active one, picking up on another
potential system at the end of the work week.
The Canadian was kind of an outlier with the 1st frontal system
and in the fact it was not picking up on the system that good
and had a slightly different solution. The GFS was the most
aggressive with precipitation than the EURO/NAVGEM/Canadian.
With it being toward the end of the model runs I did not put too
much weight on the GFS since it was by far the most aggressive.
Accepted guidance since it was modest and I added diurnal
thunderstorm chances for the afternoons and for the anticipation
of the frontal system depicted by the models during the new
work week. Temperatures will be back to normal and even above
by the end of the weekend making way for the potential of
daily afternoon thunderstorms.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
As of 650 AM Wednesday...
Stacked low pressure will keep much of the area wet this period.
Flight conditions will be VFR much of the time in intermittent
light rain at PKB, CKB and EKN, and MVFR conditions or lower in
either ceilings or visibilities with heavier rain showers
farther south, with IFR conditions bouncing up to MVFR at times
at HTS and CRW this morning, and MVFR lowering to IFR in
ceilings at BKW at times today.
Surface flow will be gusty east to southeast in the mountains,
with gusts around 25 kts most persistent at BKW, and 20 kts at
times at EKN. Surface flow out across the lowlands will
generally be east to northeast 5 to 10 kts, with higher gusts at
times during the day today. Flow aloft will be moderate to
strong southeast. The inversion and associated wind shear do
not appear to be quite sharp enough to code low level wind
shear outside the mountains. In the mountains, gusty surface
flow should preclude low level wind shear.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: IFR conditions may be more persistent
southern sites today than currently forecast. Category changes
in general are likely to vary this period.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23
EDT 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
CRW CONSISTENCY M H H M M M H H H H H L
HTS CONSISTENCY M H H H H H H H L M H H
BKW CONSISTENCY H H H H H H H H M H M M
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 12Z THURSDAY...
IFR at times in rain through Friday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Thursday morning for WVZ005>010-017-
019.
OH...Flash Flood Watch through Thursday morning for OHZ067-075-076-
083>087.
KY...Flash Flood Watch through Thursday morning for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...TRM/JZ
NEAR TERM...TRM/SL
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...TRMHazardous weather outlook, May 20, 9:09 AM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 909 AM EDT Wed May 20 2020 OHZ066-VAZ003-004-WVZ011-013>016-018-020-024>034-039-040-515>526- 211315- Perry-Dickenson-Buchanan-Tyler-Lincoln-Putnam-Kanawha-Roane-Calhoun- Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 909 AM EDT Wed May 20 2020 This Hazardous Weather Outlook is for portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Rounds of showers are expected today and can be heavy at times. Repetitive rounds of rain may cause drainage issues and water issues in low lying areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Rounds of showers and possible storms are expected through the week. Repetitive rounds of rain may cause drainage issues and water issues in low lying areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>010-017-019-211315- Greenup-Carter-Boyd-Lawrence KY-Morgan-Athens-Washington-Jackson OH- Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood- Pleasants-Wirt-Ritchie- 909 AM EDT Wed May 20 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, May 20, 8:18 AM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
818 AM EDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD OAKWOOD ESTATES 39.30N 81.46W
05/20/2020 WOOD WV LAW ENFORCEMENT
LAUREL CREEK RD CLOSED DUE TO HIGH WATER
0730 AM FLOOD WORTHINGTON MEADOWS 39.29N 81.51W
05/20/2020 WOOD WV LAW ENFORCEMENT
OLD ST MARY'S PIKE NEAR NEWBANKS ROAD CLOSED DUE TO
HIGH WATER
0730 AM FLOOD SUNRISE 39.27N 81.50W
05/20/2020 WOOD WV LAW ENFORCEMENT
CORE ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER RLX2000921
EVENT NUMBER RLX2000922
EVENT NUMBER RLX2000923
HARTLocal storm report, May 20, 8:48 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
848 AM EDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM FLOOD 1 NE BEECHWOOD 39.29N 81.54W
05/20/2020 WOOD WV LAW ENFORCEMENT
PORTIONS OF COLLEGE PARKWAY CLOSED IN PARKERSBURG DUE
TO FLOODING
&&
EVENT NUMBER RLX2000924
HARTLocal storm report, May 20, 9:22 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
922 AM EDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM FLOOD LATHROP 39.42N 81.92W
05/20/2020 ATHENS OH DEPT OF HIGHWAYS
SR 550 NEAR LATHROP ROAD CLOSED IN BOTH DIRECTIONS DUE
TO FLOODING.
&&
EVENT NUMBER RLX2000925
HARTLocal storm report, May 20, 9:25 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
925 AM EDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM FLOOD 1 SW AMESVILLE 39.40N 81.97W
05/20/2020 ATHENS OH DEPT OF HIGHWAYS
STATE ROAD 550 CLOSED IN BOTH DIRECTIONS WEST OF POTTER
ROAD DUE TO FLOODING
&&
EVENT NUMBER RLX2000926
HARTLocal storm report, May 20, 9:42 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
942 AM EDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLOOD WAVERLY 39.34N 81.38W
05/20/2020 WOOD WV LAW ENFORCEMENT
WAVERLY ST CLOSED DUE TO FLOODING
&&
EVENT NUMBER RLX2000927
HARTLocal storm report, May 20, 10:30 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1030 AM EDT WED MAY 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLOOD 2 WSW DALE 39.48N 81.79W
05/20/2020 WASHINGTON OH DEPT OF HIGHWAYS
STATE ROAD 676 CLOSED IN BOTH DIRECTIONS, NEAR DALE,
DUE TO FLOODING
&&
EVENT NUMBER RLX2000928
HARTThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:58 AM EDT | Areal Flood Warning | RLX | Washington | 10 hr |
| May 20, 9:09 AM EDT | Areal Flood Warning | RLX | Athens, Morgan, Washington | 5 hr |
| May 20, 10:09 AM EDT | Areal Flood Warning | RLX | Washington | 28 hr |
| May 20, 10:56 AM EDT | Areal Flood Warning | RLX | Morgan, Perry, Washington | 7 hr |
| May 20, 5:49 PM EDT | Areal Flood Warning | RLX | Athens, Morgan, Washington | 17 hr |
Nearby
River Flood Warnings in Ohio, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.